# SDR 2006UALA02432

- Difficulty date: December 27, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 37,750 hours, 4,349 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Piston
- Part number: 3A31941
- Condition: Unserviceable
- Location: Slide Bottle
- Component: Bottle
- Component part number: 7A146723
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  SLIDE REPLACED.  A/C RETURNED TO SERVICE.  BOTTLE LEAKING AROUND ONE OF THE O-RINGS ON PISTON. REPLACED O-RINGS ON PISTON.  SUSPECT O-RING PINCHED DURING INSTALLATION.
